# SDR ASAA2023103046022

- Difficulty date: October 30, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 30,321 hours, 9,483 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Valve
- Part number: 5911232
- Condition: Leaking
- Location: #2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO #2 ENGINE IDG FREQUENT SERVICING----(#PRI2)-----. GROUNDED - YES. (RESOLVED ON W/O: 1975479 TASKCARD: N/R-00001 ) PERFORMED IDG STATIC LEAK CHECK ON #2 ENGINE REF AMM 24-11-00. FOUND SLIGHT LEAKAGE FROM PUSH TO VENT VALVE. NO LEAKAGE FROM SERVICING PORT. REMOVED & REPLACED VENT VALVE REF AMM 24-11-00. LEAK CHECK GOOD. C/W STEP 2 OF TSR, NO ABNORMAL FINDINGS. THIS CLEARS TSR. SEAMC DARWIN NOTIFIED.
